# SDR CALA2019042200628

- Difficulty date: April 21, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 62,415 hours, 24,806 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU 13WL SHOWS FAULT DURING EMERGENCY LIGHT S BITE TEST,  REMOVED AND REPLACED EPSU AND BATTERY IAW AMM 33-51-38-000- 00 AND 33-51-38-400-001, 33-51-38-000-002 AND 33-51-38-400-002 O PS TEST GOOD.
